# SDR CALA2022031700683

- Difficulty date: March 16, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 78,945 hours, 30,805 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: D5321004220100
- Condition: Cracked
- Location: Fr35star30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EA 5310-07772 REV. ORIG, OP. 001 AND 004; PRODUCTION REPORTED DAMAGE INDICATIONS AT HOLE #1 AND CRACK INDICATIONS AT HOLES #2 AND #3 IN THE RIGHT HAND FR35 AT STGR30. 135,400 FH OR 67,700 FC, WHICHEVER OCCURS FIRST, PERFORM 5310-07989. INSPECTION PER PART 2 OF THE LATEST REVISION OF THE ECRA PERFORMED INTERIM REPAIR FR 35 STGR 30 RH, HOLES 1, 2, AND 3 DAMAGE PER ECRA 5310-07989. BEFORE AIRCRAFT 4633 REACHES ADD EMP:V735774 APPROVED TO CARRY REF ECRA 5310-07989 REV A, BEFORE AIRCRAFT TOMC-APPROVAL FROM SC1ELBYC COMMENT 4633 REACHES 135,400 FH OR 67,700 FC WHICHEVER OCCURS FIRST , PERFORM INSPECTION PER PART 2 OF THE LATEST REVISION OF THE ECRA 5310-07989. QC QC REVIEW T/A: 135,400 TAFH OR 67,700 TAFC, WHICHEVER OCCURS FIRST...LN/U2 53409 RECORDS UPDATE MOBILE AT BFM ON NR# 0025480. COMPLIED WITH EC/RA 5310-07989 PART 1 NO DIVATIONS NOTED. EMP# V 934344 WORK ACCOMPLISHED AT ST ENGINEERING AEROSPACE OF MOBILE
